View Full Version : Vyvance 70mg and wellbutrin XL 150mg (change from Zoloft) - Help needed


Syndicki
03-31-17, 02:14 PM
Hi,

I am in need of a bit of guidance..

I take Vyvance 70mg and recently started taking Zoloft (a low dose) for a couple of months, but it was not having a good impact.

After a week or so it started to slide a bit,

1.I was procrastinating more again, although I was not in an environment where I can focus properly.
2. I stopped running/exercising
3. Much sleepier- need to take a daytime nap
4. Appetite increased significantly.
5. I started to feel more depressed again

After a few weeks, I felt like a zombie and was eating in the middle of the night and felt like my Vyvance had no impact. I have just been moved to Wellbutrin XL 150mg which I will take instead of the Zoloft.

I will still take the Vyvance. Does anyone have any experience of using the two?


Thanks,

julyguy
08-24-17, 03:48 PM
Hi,

I am in need of a bit of guidance..

I take Vyvance 70mg and recently started taking Zoloft (a low dose) for a couple of months, but it was not having a good impact.

After a week or so it started to slide a bit,

1.I was procrastinating more again, although I was not in an environment where I can focus properly.
2. I stopped running/exercising
3. Much sleepier- need to take a daytime nap
4. Appetite increased significantly.
5. I started to feel more depressed again

After a few weeks, I felt like a zombie and was eating in the middle of the night and felt like my Vyvance had no impact. I have just been moved to Wellbutrin XL 150mg which I will take instead of the Zoloft.

I will still take the Vyvance. Does anyone have any experience of using the two?


Thanks,

I just started vyvanse and the Wellbutrin for me seems to bring back the crazy mind and irritability. I do take Lamactical as well. I'm loving the Vyvance.

julyguy
09-01-17, 12:04 PM
I just started vyvanse and the Wellbutrin for me seems to bring back the crazy mind and irritability. I do take Lamactical as well. I'm loving the Vyvance.

I'm also on this combo and find one of these speeds up my mind considerably. When I first started Wellbutrin it calmed me down and gave me peace but that slowly subsided. It does knock out my depression. I suspect the lamictal is causing the problem but don't know for sure. I'm going to stop lamictal and see what happens. I do take 1800 gabapentin for mood stabilizer too and will continue to take it.